# SDR KCSA201605181018

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N173CR
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 84,114 hours, 21,389 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD SPAR APPROXIMATELY WS 990 RT UPPER WING SURFACE.
